RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 12, Pages 1171–1180 (Mi izv5614)  

Combinaisons de systèmes réguliers de figures sur une surface plane

A. Šubnikov (A. Choubnikov)


Full text: PDF file (2397 kB)
Received: 21.05.1926

Citation: A. Šubnikov (A. Choubnikov), “Combinaisons de systèmes réguliers de figures sur une surface plane”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:12 (1926), 1171–1180

Citation in format AMSBIB
\Bibitem{Shu26}
\by A.~{\v S}ubnikov (A.~Choubnikov)
\paper Combinaisons de syst\`emes r\'eguliers de figures sur une surface plane
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 12
\pages 1171--1180
\mathnet{http://mi.mathnet.ru/izv5614}


Linking options:
  • http://mi.mathnet.ru/eng/izv5614
  • http://mi.mathnet.ru/eng/izv/v20/i12/p1171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:69
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019